About a month ago. I woke up with a bad taste in my mouth. Like vomit or stomak acid. Well I let it go. And I kept getting a small soar thoat like my thoat was irrated. (I am a pack a day smoker for the past 8 years. Im 28 years old.) Well I also kept getting heart burn on and off. Last week I started to feel real run down and got really sick bad soar thoat. Caugh runny nose ect. Like I got the flu. Went to the Dr. He told me its GURD that is causeing this. Gave me prilosec and some antibieotics. Its been about a week. Im feeling a little better. But I still have a runny nose and caughing. My questions is can GURD cause this? I am worried because I have to get back to work. And this is all new to me. Plz some advise would really help me out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.